MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).It is unknown when the nonunion occurred, but it is likely an unknown date in (b)(6) 2017 additional product codes: hrs, hwc.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent open reduction internal fixation (orif) of a distal femur fracture on (b)(6) 2017 after a fall.The patient was implanted with a 4.5 mm locking compression plate variable angle (lcp va) condylar plate system.Post-operatively an x-ray taken on unknown date revealed nonunion.On (b)(6) 2017, the patient went back for revision surgery and another lcp condylar va plate was placed with 10 cc of norian.All hardware was intact and easily removed with no delay.The surgery was completed successfully and the patient was stable.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Part 02.124.412, lot 9647396: manufacturing location: (b)(4).Release to warehouse date: october 01, 2015.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7074649
Report Number8030965-2017-50227
Device Sequence Number1275377
Product Code JDP
UDI-Device Identifier10886982042859
UDI-Public(01)10886982042859(10)9647396
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.412
Device Catalogue Number02.124.412
Device Lot Number9647396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2017
Supplement Date Received by Manufacturer12/29/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight59